# SDR CALA2023120603577

- Difficulty date: November 28, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: 111W23222
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5310-06900 REV.D OP 014 STEP 23.7 1EA CRACK FOUND IN RING CHORD AT 7 O''CLOCK POSITION (VIEW LOOKING AFT) APPROX 0.030" IN LENGTH TRANSFER HX NR WO.2403479 AND  FX WING CENTER SECTION FRONT SPAR RH RING CHORD 1EA FASTENER HOLE INTERIM REPAIRED AS PER EC/RA 5710-02844 REV.- PART 1. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 22 ACCOMPLISHED.
